# SDR C2XA10IA049

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 12,010 hours, 6,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAQH - FLIGHT 2471, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THE AISLE OVERHEAD EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE RESET THE EMERGENCY LIGHTS, VERIFIED NORMAL OPERATION.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
